The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (678 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 2, 1989, pp. 177–181
DOI: 10.4171/ZAA/347

Published online: 1989-04-30

Faktorisierung eines Differentialoperators unendlicher Ordnung in verallgemeinerten Ableitungen

Alexej Timofeev

The problem of factorization is solved for the differential operator, originally presented by A. F. Leontjev in 1965 and generalizing the operator by Gelfond-Leontjev.

No keywords available for this article.

Timofeev Alexej: Faktorisierung eines Differentialoperators unendlicher Ordnung in verallgemeinerten Ableitungen. Z. Anal. Anwend. 8 (1989), 177-181. doi: 10.4171/ZAA/347